# SDR VNAA2024091711101

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 20,871 hours, 18,642 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: No Discrepancy
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK IN FLIGHT / PERFORMED ENGINE RUN FOR A DURATION OF 1 HR TO IDENTIFY ANY FUEL LEAKS IAW CRJ 900 AMM 71-00-00-866-806-PSA. STARTING FUEL LEVEL WAS 12330 LBS WITH A BURN RATE OF 1130 PPH AFTER 1 HR OF ENGINE RUN FUEL TOTAL WAS 11320 LBS BURNING A TOTAL OF 1010 LBS FALLING WELL WITHIN 1130 PPH. PERFORMED EXTERNAL WALK AROUND IAW CRJ 900 AMM 05-20-00-210-801-PSA EXAMINING FOR FUEL LEAKS. PERFORMED FUEL/OIL LEAK CHECK IAW CRJ 900 AMM 71-00-00-790-807. NO FUEL LEAKS NOTED AT THIS TIME WITH EITHER CHECK. COULD NOT DUPLICATE THE FAULT AFTER ONE HOUR OF RUNNING THE ENGINES.
